MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX; SIMPLEX HV

OSARTIS GMBH SIMPLEX; SIMPLEX HV
Model Number 6194-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Arthralgia (2355); Implant Pain (4561)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left knee was revised due to infection.All implants (cr knee) were removed and a ts knee was implanted.Rep confirmed that no further information will be released by the hospital or surgeon.Update 30/january/2024 (to related report number 9615014-2023-00016): rep provided additional information: patient had alleged an allergy to the cement used after the primary surgery on (b)(6) 2023 and revision on (b)(6) 2023.Allergy tests were negative.Surgeon reported that the patient was picking at the wound which led to inflammation and drainage (revision reported in 9615014-2023-00016), and later, infection (revision reported here in 9615014-2024-00002).

Brand Name
SIMPLEX
Common Device Name
SIMPLEX HV
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key18775631
Report Number9615014-2024-00002
Device Sequence Number12346765
Product Code LOD
UDI-Device Identifier04260056885747
UDI-Public04260056885747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6194-1-001
Device Catalogue Number6194-1-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRI 6X13 CS INSERTREF UNKNOWNLOT UNKNOWN; TRI CR FEM COMPREF (B)(4)LOT RDE7H; TRI PRIM TIB PLATEREF (B)(4)LOT LX94OB; TRI SYM X3 PATELLAREF (B)(4)LOT 8NX2
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient Weight108 KG